# SDR ASAA2012092392933

- Difficulty date: September 2, 2012
- Submitted: September 25, 2012
- Operation: Air carrier
- Aircraft: N584AS
- Make and model: Boeing 737890
- Aircraft serial: 35682
- Aircraft time: 19,484 hours, 5,945 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1762000101
- Part serial: 002926
- Condition: Failed
- Location: Ee Bay
- Part time: 19,488 hours, 5,946 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT FMC FAILED.    REMOVED AND REPLACED THE LT FMC.  CROSSLOADED SOFTWARE FROM RT FMC. FMC OPS NORMAL.
